# SDR ASAA2023091345116

- Difficulty date: September 13, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 34,719 hours, 10,941 cycles
- System (JASC): 7312 · Fuel Heater
- Part: Heat Exchanger
- Part number: 453328039
- Part serial: YB044169
- Condition: Leaking
- Location: #2 Engine
- Part time: 34,734 hours, 10,947 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PILOT REPORTS FUEL LEAK #2 ENGINE. GROUNDED - YES. (RESOLVED ON W/O: 1969467 TASKCARD: N/R-00001 ) REPLACED MAIN OIL/FUEL HEAT EXCHANGER PER AMM 79-21-02. REPLACED SERVO FUEL HEATER PER AMM 73-11-07. RIUN UP AND IDLE LEAK CHECK FOUND OKAY. THIS CLEARS PLT SEAMC NOTIFIED.
